# SDR SWAA2024050783342

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 53,153 hours, 32,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Sheared
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GUIDE ARM SHEARED<[01] FWD ENTRY (L!) DOOR GUIDE ARM AND ROLLER PER AMM 52-11-21 & ADJUSTED FWD ENTRY (L!) DOOR PER AMM 52-11-00.;[02] R&R?D FWD ENTRY (L1) DOOR GUIDE ARM & ROLLER PER AMM 52-11-21 & ADJUSTED FWD ENTRY (L1) DOOR PER AMM 52-11-00.;[03] CERTIFIED
